Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

weak

Posted by chris on 10/10/00 at 10:02 (030162)

It has been four days since my surgery and I am feeling very tired and run down. It seems like all I do is sleep. I am eating the same as before and drinking more. I am taking a multi-vitamin and extra vitamin C. Any suggestion?

Re: weak

KellyD on 10/10/00 at 11:41 (030166)

Chris - depending on what kind of surgery you had, this is pretty normal. I've had 2 previous surgeries on my foot, and it amazed me how much it took out of me physically for the first week or so. I didn't expect it. However, 2 weeks ago, I had EPF, and that was a breeze - none of the fatigue I had previously. You didn't mention if you are still taking any pain meds - but that can do you in as well. Get off of them as quickly as you can - not to where you're in pain, but sometimes we take them anticipating pain when it's not really there - and just end up groggy.

Re: weak

chris on 10/10/00 at 11:48 (030167)

Yeah I am taking hydrocodone. I am not having much pain so I have tried to hold out on taking them. Thanks for responding I am glad to know it isn'e something to worry about.

Re: weak

KellyD on 10/10/00 at 11:41 (030166)

Chris - depending on what kind of surgery you had, this is pretty normal. I've had 2 previous surgeries on my foot, and it amazed me how much it took out of me physically for the first week or so. I didn't expect it. However, 2 weeks ago, I had EPF, and that was a breeze - none of the fatigue I had previously. You didn't mention if you are still taking any pain meds - but that can do you in as well. Get off of them as quickly as you can - not to where you're in pain, but sometimes we take them anticipating pain when it's not really there - and just end up groggy.

Re: weak

chris on 10/10/00 at 11:48 (030167)

Yeah I am taking hydrocodone. I am not having much pain so I have tried to hold out on taking them. Thanks for responding I am glad to know it isn'e something to worry about.